# SDR P5CA9701559

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7AH
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ENGINE COMPRESSOR STALL OCCURED DURING TAKEOFF WITH MOMENTARY DIRECTIONAL INSTABILITY, NO UNUSUAL ENGINE INDICATIONS OBSERVED.  ABORTED TAKEOFF AND RETURNED TO BLOCKS.  PERFORMED VISUAL INSPECTION PER BAC MM 71-00-43 AND BORESCOPE INSPECTION OF ENGINE COMPRESSOR STAGES 8 AND 9 PER MM 72-00-00, NO FAULT OR DAMAGE FOUND.  PERFORMED HIGH POWER ENGINE RUN AND ALL PARAMETERS NORMAL PER MM 71-00-00.
